Share Facebook
Crohn's Disease Forum » Treatment » Humira/Adalimumab » Humira & Liver issues


07-22-2017, 02:52 PM   #1
Hollaka79
 
Join Date: May 2017
Location: Copthorne, United Kingdom
Humira & Liver issues

Hi. I've just started on Humira after azathioprine caused my liver to go haywire. Had my 4 loading shots 9 days ago & 3 days ago started getting the same pain in my upper right stomach again like I'd been kicked by a horse! Drs have run LFTS but cos of weekend results not back yet. Anyone else had any issues with their liver on Humira? I'm praying it's not effecting this as crohns is bad & can't get below 30mg of pred so back on 40 again which is causing diabetes & now starting liquid diet so really really need the Humira to work 😞
10-12-2017, 10:08 AM   #2
RickS
 
Join Date: Jan 2016
Location: Ontario,Canada

My Support Groups:
Good luck, I have had no issues after 2 years on Humira.
10-12-2017, 10:51 AM   #3
Guerrero
Senior Member
 
Join Date: May 2017

My Support Groups:
Had no issues with humira on my liver. I think humira will be better compare to azathioprin for your liver. Just be patient.
Hope you'll feel better soon.
Reply

Crohn's Disease Forum » Treatment » Humira/Adalimumab » Humira & Liver issues
Thread Tools


All times are GMT -5. The time now is 09:56 AM.
Copyright 2006-2017 Crohnsforum.com